Nagoya Mathematical Journal

Corresponding group and module sequences

R. H. Crowell

Full-text: Open access

Article information

Nagoya Math. J., Volume 19 (1961), 27-40.

First available in Project Euclid: 14 June 2005

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 18.20


Crowell, R. H. Corresponding group and module sequences. Nagoya Math. J. 19 (1961), 27--40.

Export citation


  • [1] Blanchfield, R. C, Applications of free differential calculus to the theory of groups, Senior thesis, Princeton University, 1949.
  • [2] Cartan, H., and Eilenberg, S., Homological Algebra, Princeton University Press, 1956.
  • [3] Eilenberg, S., and MacLane, S., Cohomology theory in abstract groups, Ann. of Math., Vol. 48 (1947), pp. 51-78.
  • [4] Fox, R. H., Free differential calculus I, Ann. of Math., Vol. 57 (1954), pp. 547-560.
  • [5] Fox, R. H., Free differential calculus II, Ann. of Math., Vol. 59 (1954), pp. 196-210.
  • [6] Lyndon, R. C, Cohomology groups with a single defining relation, Ann. of Math., Vol. 52 (1950), pp. 650-665.
  • [7] Massey, W. S., Some problems in algebraic topology and the theory of fibre bundles, Ann. of Math., Vol. 62 (1955), pp. 327-357.
  • [8] Trotter, H. F., Homology of group systems with applications to knot theory, for- thcoming. Dartmouth College